# SDR UIEA2023092200844

- Difficulty date: September 27, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 97,241 hours, 20,772 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAA AGING AIRCRAFT FINDINGS SKIN CRACKED BOTTOM AFT OF APU DOOR CUT OUT STA 1832 AND S-36R( WAS REPAIRED IAW EO TRE6753625 AND BAC MSG CMA TLS-23-0140. NO FURTHER DEFECTS NOTED )
